# SDR C2XA98IA203

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59708
- Make and model: Emb EMB-120RT
- Aircraft serial: 120098
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FD2A250V1A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHTS AT ROW 6 WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FUSE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
